# SDR SWAA2020071497304

- Difficulty date: July 2, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB STA 120.30; INSPAR RIB ASSY 4 IS CRACKED AT FWD LOWER WEB AREA.  ACCOMPLISHED REPAIR AT LEFT HORIZONTAL STAB STA 12.30; INSPAR RIB ASSY 4 AT FWD LOWER WEB AREA IAW RES 2016044-5 REV IR AND EA 20-155-00991 REV IR REF NRC W156198 AND EA 20-155-00989.
